# SDR FDEA200902170566

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT WEB ALONG STRINGER S-17L, AT BS 1513, BS 1573 AND BS 1593.  REMOVED AND REPLACED TRUSS FITTING AT BS 1500-1520, LBL 65, PER MAE TRAVELER NR T8/776173 AND SRM 51-40-02.  CORROSION REMOVAL WAS FOUND TO BE OUT OF LIMITS PER SRM 53-60-13, FIG 101 (CORROSION REWORK DIMENSIONS ARE AS FOLLOWS: L=2 INCHES, W=3 INCHES, D=.070 INCHES).  THE TRUSS FITTING AT BS 1560-1582 REPAIRED ON N/R N00461 AND TRUSS FITTING AT BS 1580-1600 REPAIRED ON N/R N00462.  THE ABOVE REPAIR AT BS 1500-1520, LBL65, IS CLASSIFIED AS A CAT.  "A" MAJOR REPAIR.
